# SDR IPXA2016070605499

- Difficulty date: June 19, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 93,473 hours, 16,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: AFA776917
- Condition: Cracked
- Location: Wing To Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  LEFT WING TO BODY FAIRING SUPPORT STRUCTURE BRACKET IS CRACKED AT BS 1661.  REMOVED, FABRICATED AND REPLACED THE SUPPORT BRACKET IAW DWG. AFA7769 AND SRM 51-33-01. (MINOR)
